# SDR DALA2025031401976

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 116,852 hours, 16,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Missing
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS SWITCH GUARD IS MISSING THE WIRE THAT PULLS THE SWITCH INTO ARMED POSITION WHEN THE GUARD IS CLOSED. MAINTENANCE REPLACED THE EMERGENCY LIGHTS SWITCH GAURD REF B767 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. THE A/C IS NOW OK FOR SERVICE. (LP #6660630)
